Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lacti acidoses or Diabetic Keto Acisosis
Nov 11, 2008

I recently had an episode of Lactic acidosis and Was showing ketones in my urine (I am also Type I diabetic. I quit the Kievexa and am just taking my prezista and tmc 114 along with Norvir. The Glucoses are well witinb the range usually betewwn 70 and 126. I have kept tight control since the diabetes study. My question is what to do about the continued Lactic acidosis I go to the gym and I feel like I have the flu. I am careful not to over do. What can be done about the Acidoses?

Thanking you in advance.

David Fyffe

Response from Dr. Henry

Lactic acidosis has been linked to use of stavudine and zidovudine but little link to darunavir and/or etravirine. I would recommend a liver, kidney,muscle evaluation and checking the lactic acid level before and after some exercise with careful attention to proper collection of the lactic acid samples which can be tricky to interpret due to considerable variability in the assay. KH



Previous
Diabetic after 15 years of hiv poz
Next
Sustiva and Truvuda

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement